# SDR SWIA95637

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 15 HAS THREE CRACKED WING SUPPORT CLIPS.  REPLACED 3 WING SUPPORT CLIPS ON LT WING RIB 15, IAW SB 120-57-0031.
